mrepoai:Lde tgonsAi at o-diopiu po.tseecrr wsolS tgu ytiimolt (mrbe,emer ntoiosicnapt si a mcnoom eids tfeecf orf all s)iopo.id
:Q luodW a jiunke antw ot seu mLaeipoe?dr
:A oN, it ahs opro CSN aoepnternti hwi(hc is wyh it has a lwo aiedctvdi eionpat)tl.
:Q dlWuo a nkeuji rharte vaeh rmnhieop or oheriun?pnbrep
A: enhri.poM tBoh ear do-piuoi oaitss,gn tbu oprihmen si a fllu tsnogia ilweh oubhprrnnieep is nlyo a ailtarp isnt.oag
:Q hatW auotb nepromih .vs ?cnioede
:A kicTr o,ntqueis tboh era aatpilr tgosi.ans
Do not read ahead if you have not taken NBME 22!!!
I'm smh at this question because in NBME 22, they describe a scenario in which loperamide caused CNS effects - particularly ventilatory depression and we were supposed to know that it was loperamide. I guess this question specified "little to no" rather than "none at all" but come ON, I'm annoyed that we have to separate such nitpicky detail when one question emphasizes its lack of CNS effects, then they turn around and test us on an exception of this exact same content. /end rant
This was not very informative at all, I just wanted to consolidate a similar question that I knew I had just seen but it turned into me just being angry I'm sorry.